A nonlocal p(x)&q (x) elliptic transmission problem with dependence on the gradient

E. Cabanillas L. , Z. Huaringa M. Luis

Research output: Contribution to journalArticlepeer-review

Abstract

In this work, we consider a nonlocal p&q elliptic transmission problem involving nonstandard growth conditions with dependence on the gradient. Jnder suitable conditions, we prove the existence of weak solutions by means of an abstract result of the monotone operator theory.

Original languageEnglish
Pages (from-to)93-108
Number of pages16
JournalInternational Journal of Applied Mathematics
Volume34
Issue number1
DOIs
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 Academic Publications. All Rights Reserved.

Keywords

  • p(x)-Laplacian
  • transmission problem
  • variable exponent Sobolev space

Fingerprint

Dive into the research topics of 'A nonlocal p(x)&q (x) elliptic transmission problem with dependence on the gradient'. Together they form a unique fingerprint.

Cite this